# SDR DALA2024120211311

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 16,147 hours, 1,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: 4l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 4L DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6905650)
